Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Green stools with mucus and froth, breastfed and cerelac

my son is having green stools with mucous n froth.he is a healthy child but sometimes these stools occur n he becomes weak.y do they occur i eat normal food he is on breast feed n lactogen1 n even i started cerelac wheat for him.
Asked On : Mon, 19 Mar 2012
Answers:  1 Views:  246
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician, Infectious Diseases 's  Response
Hello ,
Welcome to Healthcare magic forum.
Green stools with mucus and froth may occur commonly due to the following reasons,
1.Infection or gastroenteritis either viral or bacterial.
2.Any medications given to baby or mother.
3.Food intolerance or allergy either to formula or any protein in maternal diet.
4 Hypermotility of gut, or other digestion and absorption problems.
In order to confirm the cause you may consult a pediatrician for a thorough evaluation and investigation like stool routine and culture tests.
Even in healthy children repeated diarrhoea can cause malabsorption and hamper the growth and development.
Hope I have answered your query.
Wishing your son good health forever

Answered: Mon, 19 Mar 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor